Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 643-656
http://dx.doi.org/10.1155/S0161171296000919

Generating new classes of orthogonal polynomials

1Departamento de Matemática, FCTUC, Universidade de Coimbra, Apartado 3008, Coimbra 3000, Portugal
2Departamento de Ingeniería, Escuela Politécnica Superior, Universidad Carlos III, C. Butarque, 15, Leganés-Madrid 28911, Spain

Received 28 September 1994; Revised 15 December 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amílcar Branquinho and Francisco Marcellán, “Generating new classes of orthogonal polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 643-656, 1996. doi:10.1155/S0161171296000919